[Severe immune thrombocytopenia caused by interferon-beta in a patient with malignant melanoma].
Аннотация
A 57-year-old woman was diagnosed with malignant melanoma three years ago. She received pre- and post-operative therapy with DAV chemotherapy and Feron (Feron®, interferon-b, IFN-b). Thereafter, she received a monthly local injection of Feron®. Severe thrombocytopenia developed three years later. Immune pathogenesis was suspected since platelet-associated immunoglobulin G (PAIGg) was increased and the administration of prednisolone (PSL) quickly ameliorated the thrombocytopenia. This is the first report of severe immune thrombocytopenia caused by IFN-b. Local injections of Feron® were resumed; however, thrombocytopenia was not observed.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.